# SDR A6WA2013073141104

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 611-616
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TRACK IS CORRODED AT LBL 9 AND BS 611 TO 616.  REMOVED AND REPLACED CARGO TRACK IAW SRM 51-21-06, 53-61-49, 51-41-02 AND AMM 20-21-00.
